Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 14 (2007), pp. 41-49. Download full version Download PDF PDF (434 KB)
Received on 16. August
Accepted on 3. December 2007
Published online on 1. December 2010

Distance between Fuzzy Sets as a Fuzzy Quantity
by Vladimír Janiš and Susana Montes

Abstract
Keywords
fuzzy set, distance measure, divergence measure.
Mathematics Subject Classification
(2000) 04A72.
BibTeX reference
@ARTICLE{aumb1404,
  author = {Vladimír Janiš},
  author = {Susana Montes},
  title = {Distance between Fuzzy Sets as a Fuzzy Quantity},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2007},
  volume = {14},
  pages = {41--49},
  isbn = {80-8083-039-8}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016